Notre Dame Journal of Formal Logic

On the propositional system $A$ of Vučković and its extension. I.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 5, Number 2 (1964), 141-153.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957806

Digital Object Identifier
doi:10.1305/ndjfl/1093957806

Mathematical Reviews number (MathSciNet)
MR0221913

Zentralblatt MATH identifier
0133.25402

Subjects
Primary: 02.25

Citation

Sobociński, Bolesław. On the propositional system $A$ of Vučković and its extension. I. Notre Dame J. Formal Logic 5 (1964), no. 2, 141--153. doi:10.1305/ndjfl/1093957806. http://projecteuclid.org/euclid.ndjfl/1093957806.


Export citation

See also

  • Part II: Bolesław Sobociński. On the propositional system $A$ of Vučković and its extension. II. Notre Dame Journal of Formal Logic, volume 5, issue 3, (1964), pp. 223-237.